MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER AMULET; CARDIAC PLUG

ABBOTT MEDICAL AMPLATZER AMULET; CARDIAC PLUG
Model Number 9-ACP2-010-025
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 02/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An event of thrombus formation was reported.A returned device assessment could not be performed, as the device remains implanted.Information from the field indicated that during the procedure, while the device was being deployed, the team observed a small thrombus on the delivery cable.The physician did not indicate any relationship between the thrombus and the amulet device.The thrombus was described as having the appearance of small threads.A review of the device history record confirmed that all manufacturing and inspection steps were completed and that the product met all defined specifications.No other complaints were reported for devices from this lot.Based on the available information, the cause of the reported thrombus cannot be determined.It is possible that patient comorbidities contributed to the event; however, this cannot be confirmed.The reported patient effect of illness appears to be a cascading effect resulting from the thrombus.There is no indication of any product quality issue related to device labeling, design, or manufacturing.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a 25mm amplatzer amulet was chosen for implant using a 12f amulet delivery sheath.During the procedure, while deployment, the team observed a small thrombus formation at the delivery cable.The physician did not indicate any relationship between the thrombus and the amulet device.The thrombus was described as small threads in appearance.The sheath had not been in the patient for a significant period of time.During the procedure, the patient¿s activated clotting time (act) levels were 361 and 401, and heparin was administered.The thrombus was detected using tee imaging.The delivery sheath was not reused with multiple amulet occluders, and the amulet occluder was never fully resheathed and continued for use during the procedure.

Brand Name
AMPLATZER AMULET
Common Device Name
CARDIAC PLUG
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24621581
Report Number2135147-2026-01715
Device Sequence Number21229037
Product Code NGV
UDI-Device Identifier00811806013497
UDI-Public(01)00811806013497(17)300331(10)10832789
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P200049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9-ACP2-010-025
Device Catalogue Number9-ACP2-010-025
Device Lot Number10832789
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Initial Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown